Advances in Applied Mathematical Analysis (AAMA)

Vol.1  No. 2  (2006)




On an Intermediate Class of Multivalent Functions

A.A. Attiya


Approximation properties for a certain class of positive linear operators

Emil C. Popa


On Fixed Points in Probabilistic D-Metric Spaces

Ioan Golet


Using Measure Theory to Solve Optimal Control Problems with State Constraints Governed by Distributed System

S.A. Alavi


A new class of univalent functions which extends the class of Mocanu functions

Georgia Irina Oros


Some news Quadrature Rules of close type

Ana Maria Acu

Kinematics of 2 3R Robotics Modelling : Walking Form

S. Baydas and B. Karakas  





 All rights are reserved with Research India Publications                             Home  Journals  Contact